MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE SERFAS ENERGY 90-S CRUISE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE SERFAS ENERGY 90-S CRUISE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0279401200
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the electrode would not stop and was smoking at the vaporizing tip.Patient impact: no adverse events.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.

Brand Name
SERFAS ENERGY 90-S CRUISE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24889101
Report Number0002936485-2026-00234
Device Sequence Number18616269
Product Code GEI
UDI-Device Identifier07613327057034
UDI-Public07613327057034
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K160050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0279401200
Device Lot Number25253AE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown